# SDR AALA201607299037

- Difficulty date: June 25, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: D53370901212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER LOWER FUSELAGE FORWARD CARGO COMPARTMENT PRESSURE DECK MEMBRANE PLATE HAS CRACK INDICATION AT FR 36 + 7" AND -Y1523.  REPAIRED MEMBRANE PLATE IAW EA 261647.
